# SDR 06FDEA03058

- Difficulty date: August 23, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 29,153 hours, 17,079 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, FOUND GENERATOR FEEDER CABLE CHAFED AND SHORTED TO LOOP SUPPORT CLAMP, LOCATED AT STA 720E WATERLINE, 153" AND LBL 10" IN THE AIR DISTRIBUTION BAY.  WO NR 33554, SNRM NR N00628.  REPLACED APU FEEDER WIRE NR 300-011-2.  REF SWPM 20-30-13 AND WDM 24-45-01.  OPS CHECK WAS GOOD .
